SocialPhobiaWorld.com  
     

Home Register FAQ Search Today's Posts Mark Forums Read
 
Go Back   SocialPhobiaWorld.com > Social Anxiety Disorder Forums > Social Anxiety Medication

Post New Thread Reply
 
Search this Thread
Old 07-06-2010  
Newbie User
goldatom's Avatar
 

Default Do medicines make you feel crazy and disoriented?

I've tried many medicines for years and every time I give up. I've tried many for depression and anxiety but the one that worked the most was fluoxetine (prozac). But all of these medicines including the ones that didn't work ended up making my thoughts go haywire and crazy in a couple of days. It really scares me when that happens. It feels like I will become permanently crazy and scarred and I give up the medicines.

All the therapists I've seen have said that they have never heard of any thing like this. So is any one there who faces such things?

Last edited by goldatom; 07-07-2010 at 04:14 PM..
goldatom is offline   Reply With Quote
Old 05-05-2011  
Newbie User
 

Default Re: Do medicines make you feel crazy and disoriented?

thats how i felt on celexa, very disoriented, didn't no if i should believe my thoughts or not..scary stuff
mikanike23 is offline   Reply With Quote
Old 05-05-2011  
Elite User
Kiwong's Avatar
 

Default Re: Do medicines make you feel crazy and disoriented?

I've been prescribed Prozac and Zoloft. I never took one of the Prozac pills, and I didn't take the Zoloft long enough to know if it made me disoriented or not.

People are like birds they try to hide their pain

This morning I noticed a wildflower, and my thoughts were lost in its colour and form, and the darkness lifted.

And you finally found all your courage to let it all go.
Pictures of You
Kiwong is offline   Reply With Quote
Old 05-14-2011  
Newbie User
goldatom's Avatar
 

Default Re: Do medicines make you feel crazy and disoriented?

mikanike23, you're the first person besides myself who has said they had similar side-effects with medicines.

I would feel like my mind would go out of my control and work on its own, thinking up visuals of people crowding around me and talking to me from the air (yeah sounds crazy and I don't think it was hallucination, because I was aware that my mind was thinking them up).

Can't take medicines because of that. Prozac worked great for me otherwise :/
goldatom is offline   Reply With Quote
Old 05-14-2011  
Newbie User
 

Default Re: Do medicines make you feel crazy and disoriented?

took paxil and some other ssri and it made my feel worse compared to how i was before taking
lasted about a week until i stopped taking it
djkghigh is offline   Reply With Quote
Old 05-14-2011  
Lea
Banned
Elite User
 

Default Re: Do medicines make you feel crazy and disoriented?

Yes, they're out of the question for me now. They're just strong drugs, with the exception that they are prescribed legally.
Lea is offline   Reply With Quote
Old 05-14-2011  
Elite User
Nanita's Avatar
 

Default Re: Do medicines make you feel crazy and disoriented?

I was on antidepressives/anti anxiety (Cipramil) for 1 year. I didnīt like it. Felt strange and unreal. Donīt ever want to do that again.
Nanita is offline   Reply With Quote
Old 05-14-2011  
Intermediate User
EvilFlyingCow's Avatar
 

Default Re: Do medicines make you feel crazy and disoriented?

Most medicines I've tried have had no effect except for bad side effects. But I think I am noticing a reduction in anxiety on 60mg of Celexa.

A friend is someone who gives you total freedom to be yourself. - Jim Morrison
EvilFlyingCow is offline   Reply With Quote
Old 05-16-2011  
Newbie User
goldatom's Avatar
 

Default Re: Do medicines make you feel crazy and disoriented?

Quote:
Originally Posted by Lea View Post
Yes, they're out of the question for me now. They're just strong drugs, with the exception that they are prescribed legally.
I think this is pretty much it. Being legal doesn't make them any different.
goldatom is offline   Reply With Quote
Old 05-16-2011  
Just another manic monday
Advanced User
PhillyFlyersGrl's Avatar
 

Default Re: Do medicines make you feel crazy and disoriented?

I'm on Celexa 40mgs, I have been on it for 2yrs. The first few days are tough, you feel or at least I did, kind of stoned. Also I was nervous about side effects and I think that made matters worse. But after a while that subsided. After about 6months of steady taking it I noticed an improvement. Fast forward to a year I was doing much better.
You can't give up to easily while on medication. I haven't had a problem or side effects with the Celexa except when I first started taking it. I'm very thankful my psychiatrist on the first try picked a drug that has helped. I know not everyone gets so lucky. You also can't let yourself get freaked out reading about side effects and worrying etc. You just have to let the meds do it's job.

"Are you really living, or just surviving?"
PhillyFlyersGrl is offline   Reply With Quote
Reply
Thread Tools Search this Thread
Search this Thread:

Advanced Search


Similar Threads to Do medicines make you feel crazy and disoriented?
Thread Thread Starter Forum Replies Last Post
I feel like I'm about to go crazy twinkleeyes Agoraphobia Forum 14 11-06-2009 01:15 AM
don't leave house.... feel like I'll go crazy 206Raider Social Anxiety Forum 3 01-28-2009 11:10 PM
I feel like im crazy decheecko Social Anxiety Forum 3 09-04-2006 07:21 AM
crazy thoughts make me wanna puke Anonymous Social Anxiety Forum 19 10-18-2004 07:29 PM


All times are GMT. The time now is 07:48 AM.


Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Search Engine Friendly URLs by vBSEO 3.6.0
Powered by vBadvanced CMPS v3.2.2